Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Ovarian cyst,nacfil,irregular menstrual cycle,pregnancy test negative

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
I m 28yrs married girl,having no child.I am suffering from right ovarian cyst size 5cm*6.8cm...i started taking nacfil 600mg 3 times a day from last 10 days,and have to take diane-35 from 5th day of mc,,my mc date was 14th but i m not having my period till date..pregnancy test negative.
Posted Wed, 18 Apr 2012 in Women's Health
Answered by Dr. Rhea Chanda 21 minutes later

Thanks for the query.

Ovarian cyst is the cause for the delayed/irregular menstrual cycle.The cyst is pretty large and would need surgical intervention.I dont think that any other drugs will help at this stage.The cyst is too large.In case of smaller cysts,medical intervention might be of help.
However,in your case,i believe that laproscopic cystectomy might be ideal.Also thyroid can cause irregular menses so test your thyroid levels if you havent done so in the last 3 months.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor